# SDR COMA0460231

- Difficulty date: March 29, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 14,527 hours, 14,155 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1084
- Condition: False Activation
- Location: Cargo Bay
- Part time: 6,672 hours, 6,039 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLIGHT 5226 CARGO SMOKE WARNING, DISCHARGED CARGO FIRE BOTTLES.  INSPECTED AND FOUND NO EVIDENCE OF OR CONDITION TO CAUSE SMOKE.  REPLACED SMOKE DETECTORS.
